# SDR 98FDEA00052

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264FE
- Make and model: Boeing 727233
- Aircraft serial: 21626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT BS 680 LT FRAME DENTED BETWEEN STRINGER 22 LT AND 25 LT.  REMOVED 13 DAMAGED SECTION USING .25 RADII ON RELIEF AREAS.  FABRICATED AND INSTALLED DOUBLER OF .063 THICK 7075-T6 MATERIAL (P/N 563886) 24 LONG AND INSTALLED REPAIR IAW SRM 53-10-04 PAGE 5, FIGURE 1.
